MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number M001181330
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter perforation occurred.A renegade stc 18 catheter infusion was selected for use.During procedure, upon guidewire insertion, it was noted that the catheter was punctured and became unusable.There were no patient complications as a result of this event.

Brand Name
RENEGADE STC 18
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22021881
Report Number2124215-2025-29011
Device Sequence Number9504520
Product Code DQO
UDI-Device Identifier08714729444466
UDI-Public(01)08714729444466(17)260418(10)31453722
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K023681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2026
Device Model NumberM001181330
Device Catalogue NumberM001181330
Device Lot Number0031453722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/14/2025
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale